# SDR SWAA2020042037773

- Difficulty date: April 8, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INTERCOSTAL WEB COMMON TO RH KEEL BEAM; BS 768; RBL 6; WL 150 HAS CORROSION. / REMOVED AND REPLACED ACB INTERCOSTAL WEB COMMON TO R/H KEEL BEAM; BS767-787; RBL 6; WL 150 IAW SRM 51-40-02; SRM 51-40-05; DWG #146A8130; DWG # 146A8131; DWG # 146A8132.
